| Model Number |
3789 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During the process of this complaint, attempts were made to obtain complete event information.
Event or Problem Description
It was reported that the patient's ipg became unable to communicate with external devices.As a result, surgical intervention was undertaken wherein the ipg was explanted and replaced to address the issue.
Additional Manufacturer Narrative
The directions for use states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is related to user error.
Event or Problem Description
Additional information indicates that the patient stopped charging due to an unknown reason.